# SDR UPS99228448

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK AT BS 930 LT FRAME     CRACK.  REPAIRED IAW DRAWING 65-80107 AND EO B727-5310-2611.
